# SDR 2020FA0000220

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: General aviation
- Aircraft: N1077B
- Make and model: Beech H35
- Aircraft serial: D4931
- Aircraft time: 6,199 hours, 6,199 cycles
- Engine: Cont O470GCI
- Engine time: 2,541 hours, 673 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Part number: 109003
- Condition: Broken
- Location: Alternator
- Part time: 110 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BRACKET BROKE AND CAUSE ALTERNATOR BELT TO FALL OFF, RESULTING IN LOSS OF ELECTRICAL POWER.
